# SDR SWAA2024103041757

- Difficulty date: September 25, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 65,731 hours, 39,209 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED AT BILGE AREA BETWEEN STA 500B TO STA 500C AND RBL 21 AT FWD CARGO COMPARTMENT. 2024-588543<[01] REPLACED WEB AND FASTENERS LOCATED AT BILGE AREA BETWEEN STA 500B TO STA 500C AND RBL 21 AT FWD CARGO COMPARTMENT.IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG 143A7505 SHEET 6 REV. D;[02] REPLACED WEB AND FASTENERS LOCATED AT BILGE AREA BETWEEN STA 500B TO STA 500C AND RBL 21 AT FWD CARGO COMPARTMENT.IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG 143A7505 SHEET 6 REV. D
